# SDR SIMA20250412002

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N787BP
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 42,639 hours, 31,304 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B, A

## Discrepancy

SLAT FAIL AFTER TAKEOFF.  PERFORMED T/S PROCEDURES IAW ERJ FIM 27-81-00-810-807-A. CLEARED SLAT INHIBIT CHANNELS 1 AND 2. PERFORMED A/C RESET PROCEDURES. OPS CHECK FLAP/SLAT SYSTEM. OPS CHECK GOOD. NO MESSAGES/DEFECTS NOTED AT THIS TIME.
